# SDR DALA1145803115

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LT SIDE AFT CABIN Y1732 BETWEEN FR65 AND FR66 CORRODED AT TWO LOCATIONS AS MARKED.  BLENDED AREA IAW A319 SRM 51-74-00, DIM OF BLEND 1) L=1.5" W=1. 0" D=.010" 2)  L=2.0" W=1.0" D=.015.  REMOVED FLOORBEAM IAW A319 SRM 51-42-11.  LOCATED AND DRILLED NEW SUPPORT BEAM P/N D5347207500000 BATCH# 0002081949 IAW A319 SRM 51-44-11.  INSTALLED SUPPORT BEAM IAW A319 SRM 51-42-11 AND PAINTED FASTENERS AND SPLICE IAW A319 AMM 51-75-12.
